Asymptotics of the total chromatic number for multigraphs

Research output: Contribution to journalArticlepeer-review

Abstract

For loopless multigraphs, the total chromatic number is asymptotically its fractional counterpart as the latter invariant tends to infinity. The proof of this is based on a recent theorem of Kahn establishing the analogous asymptotic behaviour of the list-chromatic index for multigraphs.

Original languageEnglish
Pages (from-to)279-281
Number of pages3
JournalAustralasian Journal of Combinatorics
Volume19
StatePublished - 1999

Fingerprint

Dive into the research topics of 'Asymptotics of the total chromatic number for multigraphs'. Together they form a unique fingerprint.

Cite this